# SDR HEEA967283

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27805
- Make and model: Bell 212
- Aircraft serial: 31106
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Part number: 212040462001
- Condition: Defective
- Location: T/R Gr Box
- Component: 212040004009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT HOLES DO NOT ALIGN PROPERLY WITH THREADED HOLES OF BEVEL GEAR.
